Change search
ReferencesLink to record
Permanent link

Direct link
Non-intersecting, simple, symmetric random walks and the extended Hahn kernel
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2943-7006
2005 (English)In: Annales de l'Institut Fourier, ISSN 0373-0956, Vol. 55, no 6, 2129-2145 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 55, no 6, 2129-2145 p.
Keyword [en]
non-intersecting paths, Dyson's Brownian motion, planar partitions, tilings, Hahn polynomials, determinantal process, matrices, paths
URN: urn:nbn:se:kth:diva-15262ISI: 000234063100017ScopusID: 2-s2.0-33845739038OAI: diva2:333303
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Johansson, Kurt
By organisation
Mathematics (Div.)
In the same journal
Annales de l'Institut Fourier

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link